BibTeX record journals/joc/JovanovicLMSY19

download as .bib file

@article{DBLP:journals/joc/JovanovicLMSY19,
  author    = {Philipp Jovanovic and
               Atul Luykx and
               Bart Mennink and
               Yu Sasaki and
               Kan Yasuda},
  title     = {Beyond Conventional Security in Sponge-Based Authenticated Encryption
               Modes},
  journal   = {J. Cryptol.},
  volume    = {32},
  number    = {3},
  pages     = {895--940},
  year      = {2019},
  url       = {https://doi.org/10.1007/s00145-018-9299-7},
  doi       = {10.1007/s00145-018-9299-7},
  timestamp = {Fri, 18 Sep 2020 11:17:36 +0200},
  biburl    = {https://dblp.org/rec/journals/joc/JovanovicLMSY19.bib},
  bibsource = {dblp computer science bibliography, https://dblp.org}
}
a service of  Schloss Dagstuhl - Leibniz Center for Informatics